# SDR 03303424

- Difficulty date: October 30, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N424FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3185
- Aircraft time: 5,230 hours, 5,558 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 327410
- Part serial: 2127
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MASTER WARNING SYSTEM IDENTIFIED AS INOPERATIVE.  THE RED WARNING PANEL WAS REPLACED.
